# SDR FOTR2101903892

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 8 Slat
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR T/E INTERIOR LIP OF NR 8 SLAT CHAFED ALONG LENGTH OF SLAT.  BLENDED CHAFED AREA ORIG MAT .070 WITH .039 REMAINING AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-1 AND 57-50-1 FIG 2.  FABRICATED DOUBLER FROM 2024T3 .080 DIM. 6" X 4" PO 90010831 IAW SRM 57-50-3 AND INSTALLED DOUBLER IAW 57-30-3 AND 51-30-2.  FASI NR 03892.
